# SDR CA981027015

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 841101
- Condition: Damaged
- Location: Mlg
- Part time: 22,492 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN LANDING GEAR SELECTED, THERE WAS NO INDICATION OF DOWN AND LOCK FOR THE NOSE GEAR.  ALTERNATE EXTENSION INDICATED NOSE DOWN AND LOCKED.  BOTH PROXIMITY SENSORS REPLACED.
